Alert archive / Vermont / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 91, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 9, 2014, 7:59 PM EDT for Windham County, Vermont. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2014, 7:59 PM EDT (23:59 UTC)
- Expired
- Jul 9, 2014, 8:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
County Windham County, VT
The radar
The Albany radar (KENX), 135 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 9, 4:12 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 12.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1046 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
157
WUUS51 KALY 092359
SVRALY
VTC025-100030-
/O.NEW.KALY.SV.W.0091.140709T2359Z-140710T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
759 PM EDT WED JUL 9 2014
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WINDHAM COUNTY IN SOUTHERN VERMONT...
THIS INCLUDES THE CITIES OF...TOWNSHEND...LONDONDERRY...BELLOWS
FALLS...
* UNTIL 830 PM EDT
* AT 757 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR TOWNSHEND...AND MOVING EAST
AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SAXTONS RIVER BY 810 PM EDT...
BELLOWS FALLS AND WESTMINSTER BY 815 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV
OR TWITTER @NWSALBANY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS
AND EAST CENTRAL NEW YORK AND SOUTHERN VERMONT.
&&
LAT...LON 4306 7246 4301 7244 4298 7246 4296 7252
4294 7253 4293 7280 4325 7285 4326 7280
4323 7270 4324 7243 4315 7245 4312 7243
4308 7243
TIME...MOT...LOC 2359Z 251DEG 29KT 4311 7264
$$
NASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 7:55 PM EDT, 4 minutes earlier.
Area forecast discussion, Jul 9, 7:55 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 755 PM EDT WED JUL 9 2014 .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS EASTERN NEW YORK AND WESTERN NEW ENGLAND EARLY THIS EVENING WITH ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ENDING. HIGH PRESSURE WILL BUILD IN TOMORROW FROM THE GREAT LAKES REGION WITH FAIR AND DRIER WEATHER. THE SURFACE HIGH WILL CONTINUE TO BRING COMFORTABLE HUMIDITY LEVELS THURSDAY NIGHT INTO FRIDAY WITH SEASONABLE TEMPERATURES. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... AS OF 721 PM EDT...A SEVERE THUNDERSTORM WATCH CONTINUES FROM SCHOHARIE...ALBANY...AND RENSSELAER COUNTIES IN NY SOUTH...AND ACROSS ALL OF WRN NEW ENGLAND UNTIL 10 PM. THE CURRENT STRONG TO SEVERE CONVECTION IS FORMING INTO A LINE EXTENDING FROM BENNINGTON COUNTY IN SRN VT...SOUTHWESTWARD INTO ERN CATSKILLS AND NE PA. ONE SEVERE THUNDERSTORM DEVELOPED IN OTSEGO CTY MOVED ACROSS SCHOHARIE CTY EASTWARD INTO THE CAPITAL DISTRICT PRODUCING FAIRLY WIDESPREAD WIND DAMAGE AND SOME QUARTER SIZE HAIL. PLEASE SEE OUR LATEST LSR PRODUCTS. THE CONVECTIVE MODE CONTINUES TO TREND TO A BROKEN SQUALL LINE WITH BOWING SEGMENTS FOR DAMAGING WINDS 50 KTS AND GREATER. THE BEST SBCAPES CONTINUE TO BE SOUTH OF CAPITAL REGION IN THE 500-1000 J/KG RANGE WITH POCKETS GREATER THAN 1000 J/KG IN THE MID HUDSON VALLEY AND NW CT. THE 0-6 KM EFFECTIVE BULK SHEAR CONTINUES TO BE IN 35-45 KT RANGE. THE FRONT MOVES THROUGH EARLY THIS EVENING WITH THE SHOWERS AND THUNDERSTORMS ENDING FROM THE CAPITAL REGION SOUTH AND EAST. THE LATEST HIRES WRF AND HRRR LAYER COMP REF PRODUCT SHOWS THE SHOWERS AND TSTORMS ENDING BTWN 00Z-03Z WITH CLEARING CONDITIONS IN THE WAKE OF THE FRONTAL PASSAGE FROMM 03Z-06Z. SOME PATCHY FOG IS POSSIBLE IN THE HUDSON RIVER VALLEY...SRN DACKS...AND WRN NEW ENGLAND /ESPECIALLY NEAR THE CT RIVER VALLEY/...AND JUST WEST OF THE SRN GREENS AND BERKSHIRES. THE WINDS STAYING UP OVER THE IMMEDIATE CAPITAL DISTRICT MAY PREVENT PATCHY FOG FORMATION. SOME WEAK COLD ADVECTION WILL OCCUR IN THE WAKE OF THE FRONT. LOWS WILL BE IN THE U50S TO L60S FROM THE CAPITAL REGION SOUTH AND EAST. EXPECT MAINLY 50-55F READINGS NORTH AND WEST...WITH SOME U40S OVER THE SRN DACKS. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... TOMORROW...AT THE SFC...HIGH PRESSURE WILL GRADUALLY BE BUILDING INTO THE NORTHEAST FROM THE GREAT LAKES REGION. THE LONGWAVE H500 POSITIVELY TILTED TROUGH AXIS REMAINS UPSTREAM ACCORDING TO THE GFS/ECMWF/NAM. SOME SHORT-WAVE ENERGY ROUNDING THE BASE OF THE TROUGH COUPLED WITH THE FRONTAL BOUNDARY HUNG UP NEAR SE PA/NJ AND THE DELMARVA REGION MAY ALLOW A WEAK WAVE TO MOVE ALONG IT. THIS DISTURBANCE DOES NOT APPEAR IT WILL BE FAR ENOUGH TO NORTH TO IMPACT THE AREA...EXCEPT FOR SOME CLOUDS. THE SUBSIDENCE FROM THE SFC HIGH BUILDING IN SHOULD PROMOTE PARTLY TO MOSTLY SUNNY CONDITIONS WITH HIGHS IN THE U70S TO L80S IN THE VALLEYS...AND U60S TO M70S OVER THE MTNS. THURSDAY NIGHT...HIGH PRESSURE BUILDS OVER THE REGION WITH CLEAR SKIES AND LIGHT TO CALM WINDS. SOME RADIATIONAL COOLING WILL ALLOW TEMPS TO FALL INTO THE 50S WITH COMFORTABLE HUMIDITY LEVELS. SOME MID AND U40S WILL BE POSSIBLE OVER THE SRN DACKS REGION. FRI-FRI NIGHT...HIGH PRESSURE MOVES OVER NY AND NEW ENGLAND WITH A CONTINUED STRETCH OF FAIR AND DRY WEATHER. SFC DEWPTS WILL BE MAINLY IN THE 50S. HUMIDITY LEVELS WILL BE VERY COMFORTABLE. H850 TEMPS WILL BE IN THE 12C TO 14C RANGE WITH SEASONABLE HIGH TEMPS IN THE U70S TO M80S IN THE VALLEYS...AND GENERALLY 70S OVER THE MTNS. LOWS WILL GENERALLY BE IN THE 50S TO L60S WITH SOME HIGH CLOUDS INCREASING FROM THE SOUTH AND WEST AHEAD OF A WEAK WARM FRONT....AS THE SFC HIGH DRIFTS OFFSHORE. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... THE FIRST HALF OF THE WEEKEND DURING THE DAY ON SATURDAY WILL FEATURE TRANQUIL WEATHER AS A ZONAL UPPER LEVEL FLOW AND A WEAK SURFACE HIGH PRESSURE WILL BE IN PLACE WITH HIGH TEMPERATURES RANGING FROM THE UPPER 70S TO MID 80S. AS WE GO FROM SUNDAY NIGHT THROUGH THE REST OF THE EXTENDED PERIOD...WE WILL BE IN ACTIVE PATTERN AS A SERIES OF UPPER LEVEL IMPULSES RIDING AROUND THE BASE OF AN UPPER LEVEL LOW WILL BE MOVING THROUGH THE REGION AS THE MAIN UPPER LEVEL FEATURES SLOWLY MOVES EAST ACROSS SOUTHERN ONTARIO NORTHEASTWARD INTO QUEBEC. A SERIES OF BOUNDARIES AND A COLD FRONT WILL MAKES ITS WAY THROUGH THE REGION AS WE GO THROUGH THE DAY ON TUESDAY WITH A SURFACE LOW THAT WILL DEVELOP IN SOUTHERN CANADA. T850 WILL BE BETWEEN 8C AND 11C FROM THE LATEST 12Z MODELS AND NUMERICAL GUIDANCE AND WITH T500 COLDER THAN -10C IN CONJUNCTION WITH DAYTIME HEATING...SHOWERS AND THUNDERSTORMS ARE POSSIBLE AS WE GO THROUGH EARLY NEXT WEEK. WITH TEMPERATURES THAT COLD ALOFT...SOME THUNDERSTORMS MAY BE CAPABLE OF PRODUCING SOME GUSTY WINDS AND HAILSTONES. WINDS WILL BE OUT OF THE SOUTHWEST THROUGHOUT THE EXTENDED PERIOD TO MORE OF A WESTERLY FLOW AS WE GO PAST TUESDAY AFTER A FRONTAL SYSTEM PASSES THROUGH. HIGH TEMPERATURES ON SUNDAY THROUGH TUESDAY WILL RANGE FROM THE MID 70S TO LOWER 80S. TEMPERATURES AFTER THE FRONTAL PASSAGE FRO THE DAY ON WEDNESDAY WILL RANGE FROM THE UPPER 60S TO NEAR 70 IN THE ADIRONDACKS TO UPPER 70S IN MID HUDSON VALLEY. && .AVIATION /00Z THURSDAY THROUGH SUNDAY/... MVFR/POSSIBLE IFR CONDITIONS ARE STILL POSSIBLE AT KPOU AND KPSF WHERE THERE IS ALSO THE POTENTIAL FOR LARGE HAIL AND STRONG WINDS. THE THREAT FOR CONVECTION HAS ALREADY MOVED PAST KGFL/KALB. LATER TONIGHT MVFR TO IFR FOG IS LIKELY AT THE TAF SITES... ESPECIALLY KALB/KGFL WHICH BOTH RECEIVED RAINFALL LATE WED AFTN AND EVE. AFTER THE FOG LIFTS THURSDAY MORNING...GENERALLY BY 11Z... EXPECT VFR CONDITIONS AT ALL THE TAF SITES THROUGH THE END OF THE TAF PERIOD AT 00Z FRIDAY. LIGHT SOUTHWEST TO WEST WINDS TO START THE TAF SITES...THEN LIGHT AND VARIABLE WINDS LATE TONIGHT AND EARLY THURSDAY MORNING...BECOMING NORTH TO NORTHWEST AT 8 KTS OR LESS ON THURSDAY. OUTLOOK... THURSDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. FRIDAY: NO OPERATIONAL IMPACT. NO SIG WX. FRIDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. SATURDAY: NO OPERATIONAL IMPACT. NO SIG WX. SATURDAY NIGHT: LOW OPERATIONAL IMPACT. ISOLATED SHRA. SUNDAY: MODERATE OPERATIONAL IMPACT. SCATTERED SHRA. SUNDAY NIGHT: MODERATE OPERATIONAL IMPACT. SCATTERED SHRA...TSRA. MONDAY: MODERATE OPERATIONAL IMPACT. SCATTERED SHRA...TSRA. && .FIRE WEATHER... A COLD FRONT WILL MOVE ACROSS EASTERN NEW YORK AND WESTERN NEW ENGLAND EARLY THIS EVENING WITH ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ENDING. HIGH PRESSURE WILL BUILD IN TOMORROW FROM THE GREAT LAKES REGION WITH FAIR AND DRIER WEATHER...THAT WILL LAST INTO FRIDAY. THE RH VALUES WILL HAVE AN EXCELLENT RECOVERY TO 85 TO 100 PERCENT TONIGHT...THEN LOWER TO 35 TO 50 PERCENT TOMORROW AFTERNOON. ANOTHER NEAR FULL RECOVERY IS LIKELY FRIDAY MORNING WITH DEW FORMATION WITH THE RH VALUES INCREASING TO 85 TO 100 PERCENT. THE WINDS WILL SHIFT FROM THE SOUTH TO SOUTHWEST EARLY THIS EVENING TO THE WEST TO NORTHWEST AT 5 TO 15 MPH. THE WINDS WILL BE FROM THE NORTH TO NORTHWEST AT 5 TO 10 MPH ON THURSDAY...AND BECOME LIGHT AND VARIABLE IN DIRECTION AT 5 MPH OR LESS THURSDAY NIGHT. && .HYDROLOGY... NO WIDESPREAD HYDRO PROBLEMS ARE ANTICIPATED THE NEXT 5 DAYS ACROSS THE HYDRO SERVICE AREA. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BRING RAINFALL AMOUNTS OF ONE TENTH...TO ONE THIRD OF AN INCH EARLY THIS EVENING WITH LOCALL HIGHER AMOUNTS. GENERALLY DRY CONDITIONS ARE EXPECTED FROM TONIGHT THROUGH AT LEAST EARLY SATURDAY. ANOTHER DISTURBANCE WILL BRING SOME SCATTERED SHOWERS AND THUNDERSTORMS FOR THE 2ND HALF OF THE WEEKEND INTO MONDAY WITH RAINFALL AMOUNTS IN THE TENTH TO HALF AN INCH RANGE WITH LOCALLY HIGHER AMOUNTS. SOME VERY MINOR RISES ON AREA RIVERS OR STREAMS COULD OCCUR FROM THE RECENT RAINFALL...OTHERWISE MAIN STEM RIVER LEVELS ARE EXPECTED TO REMAIN STEADY...OR FALL SLIGHTLY THROUGH SATURDAY. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...WASULA NEAR TERM...WASULA SHORT TERM...WASULA LONG TERM...LFM AVIATION...GJM FIRE WEATHER...KL/WASULA HYDROLOGY...KL/WASULA
Hazardous weather outlook, Jul 9, 4:25 PM EDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 425 PM EDT WED JUL 9 2014 CTZ001-013-MAZ001-025-NYZ047-051>054-058>061-063>066-VTZ013>015- 101100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SCHOHARIE-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- 425 PM EDT WED JUL 9 2014 ...SEVERE THUNDERSTORM WATCH 407 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...THE SOUTHERN PORTION OF THE CAPITAL REGION...EASTERN CATSKILLS...SCHOHARIE VALLEY...MID HUDSON VALLEY...AND THE TACONICS OF EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME. NYZ032-033-038>043-048>050-082>084-101100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON- 425 PM EDT WED JUL 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION...UPPER HUDSON VALLEY...MOHAWK RIVER VALLEY...AND NORTH REACHES OF THE CAPITAL REGION OF EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR PRIOR TO MIDNIGHT AHEAD OF A COLD FRONT. THESE THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE THRESHOLDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
In the hours before
Local storm report, Jul 9, 7:13 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
713 PM EDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TSTM WND DMG WATERVLIET 42.72N 73.71W
07/09/2014 ALBANY NY PUBLIC
LARGE TREE LIMBS DOWN
&&
EVENT NUMBER ALY1400371
KOLECILocal storm report, Jul 9, 7:15 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
715 PM EDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM TSTM WND DMG 1 W FACTORY HOLLOW 42.84N 73.50W
07/09/2014 RENSSELAER NY LAW ENFORCEMENT
TREES DOWN
&&
EVENT NUMBER ALY1400372
KOLECISpecial weather statement, Jul 9, 7:18 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
718 PM EDT WED JUL 9 2014
MAZ001-NYZ053-054-100015-
NORTHERN BERKSHIRE MA-EASTERN RENSSELAER NY-WESTERN RENSSELAER NY-
718 PM EDT WED JUL 9 2014
...A STRONG THUNDERSTORM IN
BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...FREQUENT
LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR BERLIN...OR
ABOUT 14 MILES WEST OF NORTH ADAMS...AND MOVING EAST AT 35 MPH.
THE THUNDERSTORM WILL BE NEAR...
WILLIAMSTOWN AND NEW ASHFORD BY 730 PM EDT
7 MILES NORTH OF CHESHIRE BY 735 PM EDT
NORTH ADAMS AND ADAMS BY 740 PM EDT
FLORIDA AND 7 MILES NORTH OF SAVOY BY 750 PM EDT
PONDING OF WATER ON ROADWAYS AND STANDING WATER IN LOW LYING AREAS
IS POSSIBLE. DO NOT DRIVE INTO WATER IF YOU DO NOT KNOW HOW DEEP IT
IS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS
AND EAST CENTRAL NEW YORK AND SOUTHERN VERMONT.
LAT...LON 4254 7297 4248 7375 4276 7356 4273 7301
4271 7301 4271 7295 4270 7294 4267 7298
4267 7295 4265 7294
TIME...MOT...LOC 2317Z 269DEG 29KT 4266 7336
NASLocal storm report, Jul 9, 7:23 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
723 PM EDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG POESTENKILL 42.69N 73.56W
07/09/2014 RENSSELAER NY LAW ENFORCEMENT
TREE AND WIRES DOWN
&&
EVENT NUMBER ALY1400373
KOLECILocal storm report, Jul 9, 7:35 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
735 PM EDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND DMG TROY 42.73N 73.68W
07/09/2014 RENSSELAER NY LAW ENFORCEMENT
TREES DOWN. TREE ON CAR 2ND STREET
&&
EVENT NUMBER ALY1400374
KOLECILocal storm report, Jul 9, 7:42 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
742 PM EDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TSTM WND DMG 1 S CAMBRIDGE 43.01N 73.38W
07/09/2014 WASHINGTON NY LAW ENFORCEMENT
TREES DOWN
&&
EVENT NUMBER ALY1400375
KOLECIThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 10:17 PM EDT | Special Weather Statement | ALY | Bennington, Windham | 58 min |
| Jul 8, 10:28 PM EDT | Severe Thunderstorm Warning | ALY | Bennington | 62 min |
| Jul 8, 11:11 PM EDT | Special Weather Statement | ALY | Windham | 49 min |
| Jul 9, 4:27 PM EDT | Severe Thunderstorm Warning | ALY | Bennington, Windham | 63 min |
| Jul 9, 7:00 PM EDT | Severe Thunderstorm Warning | ALY | Bennington, Windham | 60 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.